Psycho-Babble Medication Thread 441667

Shown: posts 585 to 609 of 670. Go back in thread:

 

Re: URGENT Jeroen

Posted by ed_uk on July 16, 2005, at 8:04:41

In reply to URGENT, posted by Jeroen on July 16, 2005, at 3:15:52

Hi J!

What dose of Seroquel are you on? Are you taking it in the morning and in the evening?

>it appears not to be working....

Sometimes people feel more paranoid while they're reducing the dose of an antipsychotic eg. Zyprexa. Perhaps you're having some withdrawal symptoms. I think you'll feel better soon :-)

~Ed


 

Re: URGENT

Posted by Jeroen on July 16, 2005, at 9:26:52

In reply to Re: URGENT Jeroen, posted by ed_uk on July 16, 2005, at 8:04:41

i take it in morning and evening

200 mg evening 50 mg morning

 

Re: URGENT Jeroen

Posted by ed_uk on July 16, 2005, at 10:06:17

In reply to Re: URGENT, posted by Jeroen on July 16, 2005, at 9:26:52

How is your blinking?

~Ed

 

Re: URGENT

Posted by Jeroen on July 16, 2005, at 10:58:18

In reply to Re: URGENT Jeroen, posted by ed_uk on July 16, 2005, at 10:06:17

not so good the zyprexa makes it somethimes worse
seroquel makes it less but im still on zyprexa

 

Re: URGENT Jeroen

Posted by Phillipa on July 16, 2005, at 18:12:46

In reply to Re: URGENT, posted by Jeroen on July 16, 2005, at 10:58:18

Jeroen, I thought the blinking had stopped? Fondly, Phillipa

 

Re: URGENT

Posted by Jeroen on July 17, 2005, at 3:41:29

In reply to Re: URGENT Jeroen, posted by Phillipa on July 16, 2005, at 18:12:46

no it hasnt stopped

 

Re: URGENT Jeroen

Posted by ed_uk on July 17, 2005, at 6:35:29

In reply to Re: URGENT, posted by Jeroen on July 17, 2005, at 3:41:29

Hi J!

Are you going down to 7.5mg Zyprexa soon?

~Ed

 

Re: URGENT

Posted by Jeroen on July 17, 2005, at 8:12:13

In reply to Re: URGENT Jeroen, posted by ed_uk on July 17, 2005, at 6:35:29

i hate zyprexa, i want it out of my system its blocking seroquels effect

im not feeling great and i should, its complete madness and im sick of it

 

Re: URGENT Jeroen

Posted by Sebastian on July 17, 2005, at 11:49:10

In reply to Re: URGENT, posted by Jeroen on July 17, 2005, at 8:12:13

Try skiping the zyprexa for a day and see if you get better?

 

Re: URGENT Jeroen

Posted by ed_uk on July 17, 2005, at 13:08:45

In reply to Re: URGENT, posted by Jeroen on July 17, 2005, at 8:12:13

Hi J,

You need to reduce the Zyprexa gradually to avoid withdrawal symptoms. Go to 7.5mg for a while, then 5mg, then 2.5mg then take a small piece of a 2.5mg tablet for a while before you stop completely. Read about Scott's flexible taper.

~Ed

 

Re: URGENT Jeroen

Posted by ed_uk on July 24, 2005, at 5:40:36

In reply to Re: URGENT, posted by Jeroen on July 17, 2005, at 8:12:13

Hi J!

How are you feeling and how is your blinking? What doses of Tranxene, Zyprexa and Seroquel are you taking at the moment?

~Ed

 

Re: URGENT ed_uk

Posted by Phillipa on July 24, 2005, at 19:38:05

In reply to Re: URGENT Jeroen, posted by ed_uk on July 24, 2005, at 5:40:36

Ed where do you suppose Jeroen is? It's not like him not to respond to you. I hope he's okay. Where are you Jeroen. Answer us okay? Fondly, Phillipa

 

Re: URGENT Phillipa

Posted by ed_uk on July 25, 2005, at 14:09:50

In reply to Re: URGENT ed_uk, posted by Phillipa on July 24, 2005, at 19:38:05

I think we'll hear from him next weekend :-)

~Ed xxx

 

Re: URGENT

Posted by Jeroen on July 30, 2005, at 3:12:10

In reply to Re: URGENT Phillipa, posted by ed_uk on July 25, 2005, at 14:09:50

hey, im back

im on seroquel 400 mg evening and 100 mg in morning


blinking is bit less, i wanna take maximum dose maybe my TD can be repressed or reversed i HAVE NO IDEA!


also seroquel isnt working like i was on 75 mg once a day, my paranoia was gone, now nothing happens

 

Re: URGENT Jeroen

Posted by ed_uk on July 30, 2005, at 4:25:03

In reply to Re: URGENT, posted by Jeroen on July 30, 2005, at 3:12:10

Hi J!!

Are you still on Zyprexa? What dose?

~Ed

 

Re: URGENT

Posted by Jeroen on July 30, 2005, at 4:29:25

In reply to Re: URGENT Jeroen, posted by ed_uk on July 30, 2005, at 4:25:03

im not on zyprexa anymoree just on seroquel 400 mg PM and 100 mg AM

also tranxene 12,5 mg twice daily

 

Re: URGENT Jeroen

Posted by ed_uk on July 30, 2005, at 15:07:54

In reply to Re: URGENT, posted by Jeroen on July 30, 2005, at 4:29:25

Hi J,

Do you feel good on Seroquel?

~ed

 

Re: URGENT

Posted by Phillipa on July 30, 2005, at 17:26:34

In reply to Re: URGENT Jeroen, posted by ed_uk on July 30, 2005, at 15:07:54

Hi Jeroen, Is your psychosis gone? Fondly, Phillipa

 

Re: URGENT

Posted by Jeroen on July 31, 2005, at 2:01:20

In reply to Re: URGENT, posted by Phillipa on July 30, 2005, at 17:26:34

i felt good on 75 mg only once daily
no paranoia and delusional paranoia


now that im on weeks for 300 mg PM and 100 mg AM

the paranoia is still there


its madness those medicines are fake i guess

 

Re: URGENT Jeroen

Posted by ed_uk on July 31, 2005, at 6:40:45

In reply to Re: URGENT, posted by Jeroen on July 31, 2005, at 2:01:20

Hi J,

Are you going to try a different dose?

~ed

 

Re: URGENT

Posted by Jeroen on July 31, 2005, at 7:01:43

In reply to Re: URGENT Jeroen, posted by ed_uk on July 31, 2005, at 6:40:45

im gonna take much, i said to my doctor, that this is foolish, first it makes me better and now not

 

Re: URGENT Jeroen

Posted by ed_uk on July 31, 2005, at 7:42:31

In reply to Re: URGENT, posted by Jeroen on July 31, 2005, at 7:01:43

Hi J,

I wonder whether a higher dose might stop your blinking?

~Ed

 

Re: URGENT Jeroen

Posted by ed_uk on July 31, 2005, at 7:43:21

In reply to Re: URGENT, posted by Jeroen on July 31, 2005, at 7:01:43

>first it makes me better and now not

Seroquel can take several weeks to work though, perhaps you need to give it more time.

~Ed

 

Re: URGENT

Posted by Jeroen on August 6, 2005, at 15:49:14

In reply to Re: URGENT Jeroen, posted by ed_uk on July 31, 2005, at 7:43:21

i blink bit less

im on seroquel 100 mg in AM and 400 mg PM


my paranoia is less but i felt amazingly great at 75 mg, i dont understand

i do feel improvement


geodon is pure evil!

 

Re: URGENT Jeroen

Posted by ed_uk on August 6, 2005, at 16:15:21

In reply to Re: URGENT, posted by Jeroen on August 6, 2005, at 15:49:14

Hi J!

When are you coming out of hospital?

>i blink bit less

:-)

>my paranoia is less

:-) I think it might take a while to find the dose of Seroquel which works best for you. Also, it can take many weeks for Seroquel's full effect to appear.

Kind regards

~Ed


Go forward in thread:


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.